# SDR IPXA2021010864221

- Difficulty date: January 7, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 22,394 hours, 13,745 cycles
- System (JASC): 2565 · Escape Slide
- Part: Test Panel
- Condition: No Test
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NA, SUPPLEMENTAL SDR.  ON PREFLIGHT RED L1 DOOR SLIDE WARNING LIGHT WILL NOT TEST.  LIGHT DEFFERRED PER MEL52-73-01-1, M-732086 ASSIGNED PLACARD INSTALLED.  REMOVED, CLEANED & RE-INSTALLED CONNECTGOR TO AUTONOMOUS STANDBY POWER SUPPLY UNIT (ASPSU).  PERFORMED CREW ENTRY DOOR SLIDE WARNING TEST, PER AMM 52-73-00-10-0501.  OPERATIONS CHECKED GOOD.  M732086 CLOSED.  PLACARD REMOVED.  EFF SOURCE REF WDM 52-73-01 SHEET 1.
